Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anyone had weight gain?

Posted by midgie1007 on July 24, 2003, at 8:04:43

In reply to Re: anyone had weight gain? midgie1007, posted by mercedes on July 23, 2003, at 15:04:14

See I could believe the 'lack of energy/motivation' on Paxil. I fell asleep everytime I sat down, but on prozac I was very energetic. I ran at least 20 miles a week and lifted weights. The pounds did not budge!

Of course, at the moment, I'm taking miniscule doses of effexor xr. The side effects of nausea, insomnia, general wooziness, jaw tension, etc have been pretty strong for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:midgie1007 thread:13781
URL: http://www.dr-bob.org/babble/20030723/msgs/244808.html